# SDR AALA202002289011

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 16,181 hours, 7,440 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF AT APPROX 1,500 FT RECEIVED A CABIN PRESSUSRIZATION 1 AND 2 FAILURE. LEVEL OFF AT  9000 FT. DID PROCEDURE BUT COULDT CONTROL PRESSURIZATION IN MANUAL. IN MANUAL PRESSUARIZATION  WITH AUTO THROTTLE OFF THAT PRESSUARIZATION WOULD  FLUCTUATED PLUS AND MINUS 2000 FPM. RETURNED TO LIR ACCOUNT CABIN PRESSURIZATION FAILURE. EMERGENCY DECLARED. ***SUPPLEMENTAL ACTION: REMOVED AND REPLACED #1 AND #2 CABIN PRESSURE CONTROLER IAW AMM 21-31-34. ALL TEST GOOD. OK FOR SERVICE. ALSO SEE AALA202003039012.
